Channel operation
Preparing…
Starting…
- Elapsed time
- 0s
- Estimated remaining
- Estimating…
No changes saved yet.
Keep this page open while work is running. Estimates change with channel size; leaving may interrupt unsaved work.
View resultsTranscript Details
- Language
- en
- Format
- text
- Source
- scrappa
- Auto-generated
- Yes
- Confidence
- N/A
- Created
- 2026-10-22 15:10
Transcript Content
some overdosed in a neighborhood on the west side of C go see if we can get some Naran going for him all right hey watch out real fast watch out watch out I'm going to just connect than hey buddy 33 our hand deoy I'm going to start compressions how long has he been down I'm like okay I need you to do me a favor can you go uh and wait for the ambulance what did he take fentel my pink St come on buddy let me know when you see the ambulance coming up okay there we go there we go all right all one Charlie 33 he's shallow breathing now I have a AMR 97 keep going hey wake up buddy can you hear me there you go hey buddy look at me hey bud can you hear me one Naran on board shallow breathing now is he okay well hopefully he's breathing a little bit right now but it's really important that he gets to the hospital 1 two three that's why we don't use drugs right you never know what uh you're taking and a lot of times they're putting this stuff in with meth and Other Drugs hey there you go buddy hey buddy hold on just lay down okay lay down okay you're in an ambulance you're in an ambulance all right okay looks like you might have overdosed all right buddy just relax we're getting you checked out okay what did you take what did you take you don't know what you [Music] took do you know where you're at where you at bud C good what do you think you took I'm not asking you to jam you up I'm asking you cuz we need to know how to treat you you think you might have taken fentanyl may maybe you can set him up yep going to set you up all right just relax okay all right buddy I'm glad you're okay now you had me a little worried there for a second with Narcan deployments it's really important that we get it as quickly as possible uh to increase the rate of survivability so hopefully uh this worked out well but this just goes to show that regardless of what you're taking you can overdose very quickly and if help isn't near it can become a very dire situation unfortunately this is uh becoming a a pretty common uh occurrence with uh my line of work um this happened to be a situation where we were really close and hopefully we're going to have a good outcome because of that uh but that's not always the case and uh sometimes this stuff happens unattended and it's tragic because drugs are destroying our communities and uh hurting people every single day but yet we're still dealing with it
Danger Zone
This action cannot be undone. Please be certain.